# SDR UPS98227473

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 652355567
- Condition: Corroded
- Location: Bs 750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, SEVERAL RIVETS SHOW SIGNS OF CORROSION EMANATING FROM FASTENER HOLES, THIRD HOLE AFT ON KEEL BEAM, LOWER FWD CHORD, (MARKED) (C53-123-01.03-01) STA 750 BL 0.  LOWER CHORD FOUND TO BE CORRODED OUT OF LIMITS PER SRM 53-10-1.  INSTALLED NEW LOWER CHORD PER SRM 51-40-4.
